# SDR DXTA2015070806039

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Amd FALCON2000
- Aircraft serial: 155
- Aircraft time: 11,492 hours, 7,061 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE RED MWS, CABIN LIGHT & AUDIBLE CAME ON.  CABIN CLIMBING AT 500 TO 700 FT PM.  FOLLOWED EMERGENCY CHECKLIST, EXECUTED RAPID DESCENT & DIVERTED.  DUMP VALVE PRESSED.  WHILE PERFORMING OPS TEST OF CABIN PRESSURE SYS IAW MM 21-32-00, FOUND THAT NEW PAX CONTROLLER WOULD NOT PRESSURIZE CABIN IN AUTO MODE & WHILE SWITCHING FROM MANUAL TO AUTO MODE, AFTER 30 SEC WAIT,  RED CABIN ANNUNCIATOR, RED MSW, YELLOW MSC & AUDIBLE CABIN CAME ON & WOULD NOT GO OUT UNTIL SWITCHING BACK TO MANUAL MODE.  CABIN CONTROLLER WAS DISPLAYING FAULT CODE A017, INTERNAL ANALOG AMP FAILURE.  R & R THE CONTROLLER IAW MM TASK 21-30-01-900-801.  OPS TESTED CABIN PRESSURE SYS IAW MM 21-32-00.  OPS CHECKED GOOD.
